# SDR SWAA2025041423361

- Difficulty date: April 9, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 58,254 hours, 35,174 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR HANDLE HAS MORE PLAY THAN OTHER DOORS WHEN CLOSED<[01] INSPECTED ATTACH HARDWARE ON AFT L2 DOOR FOR PROPER INSTALLATION AND SECURITY. PERFORMED DOOR ENTRY SYSTEM TEST PER AMM 52-13-00. A/C OK TO CONTINUE
